# SDR CA050629003

- Difficulty date: June 28, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 26,264 hours
- Engine: Allsn 250C30S
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23070101
- Condition: Failed
- Location: Pt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PT GOVERNOR, HIGH SIDE FAILURE.
